# SDR 0300226641

- Difficulty date: February 10, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N641NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21941
- Aircraft time: 79,938 hours, 17,009 cycles
- Engine: Pwa JT9D*
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Misrouted
- Location: Coffee Maker
- Stage of operation: NR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT SMOKE EMITTED FROM THE LEFT AFT GALLEY COFFEE MAKER. PULLED CIRCUIT BREAKER AND  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. REROUTED CROSSED WIRES ON COFFEE MAKER TERMINAL STRIP AND REPLACED COFFEE MAKER. OPERATIONAL CHECK GOOD.
